# SDR DHL9870729C

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6518636251
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RIGHT MLG W/W INBD WALL VERTICAL STIFFENER LOWER AT BS 940 IS CRACKED.  REPLACED STIFFENER PER SRM 53-10-1.  REPLACED LOWER ATTACH ANGLE PER SRM 53-10-1.  N/R 7912.
